Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extending real maps defined on a subset of a disk


Authors: B. J. Ball, Jo Ford and E. S. Thomas
Journal: Proc. Amer. Math. Soc. 20 (1969), 75-80
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9939-1969-0235538-6
MathSciNet review: 0235538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. 53 (1951), 276-297. MR 0040659 (12:730c)
  • [2] Jo Ford, Imbedding collections of compact 0-dimensional subsets of $ {E^2}$ in continuous collections of mututally exclusive arcs, Fund. Math 58 (1966), 45-57. MR 0187223 (32:4676)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235538-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society